Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 373, Number 8

Perturbations of local maxima and comparison principles for boundary-degenerate linear differential equations
Paul M. N. Feehan.
Trans. Amer. Math. Soc. 373 (2020), 5275-5332
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127877
On the structure of Hermitian manifolds with semipositive Griffiths curvature
Yury Ustinovskiy.
Trans. Amer. Math. Soc. 373 (2020), 5333-5350
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127878
On CON($\mathfrak{d}_{𝜆}>$ cov$_{𝜆}$(meagre))
Saharon Shelah.
Trans. Amer. Math. Soc. 373 (2020), 5351-5369
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127879
Anticanonical codes from del Pezzo surfaces with Picard rank one
Régis Blache, Alain Couvreur, Emmanuel Hallouin, David Madore, Jade Nardi, Matthieu Rambaud and Hugues Randriam.
Trans. Amer. Math. Soc. 373 (2020), 5371-5393
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127880
On the lifting of Hilbert cusp forms to Hilbert-Hermitian cusp forms
Shunsuke Yamana.
Trans. Amer. Math. Soc. 373 (2020), 5395-5438
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127881
Multiparameter singular integrals on the Heisenberg group: uniform estimates
Marco Vitturi and James Wright.
Trans. Amer. Math. Soc. 373 (2020), 5439-5465
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127882
A variation on Hölder–Brascamp–Lieb inequalities
Kevin O’Neill.
Trans. Amer. Math. Soc. 373 (2020), 5467-5489
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127883
Arithmetic combinatorics on Vinogradov systems
Akshat Mudgal.
Trans. Amer. Math. Soc. 373 (2020), 5491-5516
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127884
Moderate deviations of subgraph counts in the Erdős-Rényi random graphs $G(n,m)$ and $G(n,p)$
Christina Goldschmidt, Simon Griffiths and Alex Scott.
Trans. Amer. Math. Soc. 373 (2020), 5517-5585
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127885
Local theory of free noncommutative functions: germs, meromorphic functions, and Hermite interpolation
Igor Klep, Victor Vinnikov and Jurij Volčič.
Trans. Amer. Math. Soc. 373 (2020), 5587-5625
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127886
Hausdorff–Young-type inequalities for vector-valued Dirichlet series
Daniel Carando, Felipe Marceca and Pablo Sevilla-Peris.
Trans. Amer. Math. Soc. 373 (2020), 5627-5652
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127887
On the $L_{p}$-boundedness of the stochastic singular integral operators and its application to $L_{p}$-regularity theory of stochastic partial differential equations
Ildoo Kim and Kyeong-Hun Kim.
Trans. Amer. Math. Soc. 373 (2020), 5653-5684
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127888
Deformation of Einstein metrics and $L^{2}$ cohomology on strictly pseudoconvex domains
Yoshihiko Matsumoto.
Trans. Amer. Math. Soc. 373 (2020), 5685-5705
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127889
An old and new approach to Goormaghtigh’s equation
Michael A. Bennett, Adela Gherga and Dijana Kreso.
Trans. Amer. Math. Soc. 373 (2020), 5707-5745
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127890
On Bismut flat manifolds
Qingsong Wang, Bo Yang and Fangyang Zheng.
Trans. Amer. Math. Soc. 373 (2020), 5747-5772
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127891
Off-singularity bounds and Hardy spaces for Fourier integral operators
Andrew Hassell, Pierre Portal and Jan Rozendaal.
Trans. Amer. Math. Soc. 373 (2020), 5773-5832
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127892
A flow method for the dual Orlicz–Minkowski problem
YanNan Liu and Jian Lu.
Trans. Amer. Math. Soc. 373 (2020), 5833-5853
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127893
Isometric study of Wasserstein spaces – the real line
György Pál Gehér, Tamás Titkos and Dániel Virosztek.
Trans. Amer. Math. Soc. 373 (2020), 5855-5883
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127894
Noncompact complete Riemannian manifolds with singular continuous spectrum embedded into the essential spectrum of the Laplacian, I. The hyperbolic case
Svetlana Jitomirskaya and Wencai Liu.
Trans. Amer. Math. Soc. 373 (2020), 5885-5902
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127895
Sharp asymptotics of the first eigenvalue on some degenerating surfaces
Henrik Matthiesen and Anna Siffert.
Trans. Amer. Math. Soc. 373 (2020), 5903-5936
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127896
The ineffable tree property and failure of the singular cardinals hypothesis
James Cummings, Yair Hayut, Menachem Magidor, Itay Neeman, Dima Sinapova and Spencer Unger.
Trans. Amer. Math. Soc. 373 (2020), 5937-5955
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127897
Semmes surfaces and intrinsic Lipschitz graphs in the Heisenberg group
Katrin Fässler, Tuomas Orponen and Séverine Rigot.
Trans. Amer. Math. Soc. 373 (2020), 5957-5996
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127898
A symmetrization inequality shorn of symmetry
Michael Christ and Dominique Maldague.
Trans. Amer. Math. Soc. 373 (2020), 5997-6028
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4127899